# SDR CA010307028

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE MANOEUVRING ON THE GROUND, THE LT SIDE WINDOW WAS FOUND CRACKED. THE WINDOW WAS REPLACED AND THE AIRCRAFT RETURNED INTO SERVICE.
